首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (3): 287-291    DOI: 10.3785/j.issn.1008-9497.2017.03.007
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
一类分数阶非线性微分包含初值问题的可解性
杨小娟, 韩晓玲
西北师范大学 数学与统计学院, 甘肃 兰州, 730070
The solvability of Cauchy problem for nonlinear fractional differential inclusions
YANG Xiaojuan, HAN Xiaoling
College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn